# SDR 2002F00419

- Difficulty date: January 29, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 2724089009
- Condition: Failed
- Location: Passenger Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING LIGHT CAME ON ABOVE 10,000 FEET.  CREW GOT AIRCRAFT TO PRESSURIZE IN EITHER AUTOMATIC OR MANUAL MODE.  CREW RETURNED TO STATION.  PASSENGER DOOR SEAL WAS DAMAGED.  INITIALLY DEFERRED PRESSURIZATION, THEN LATER REPLACED CABIN DOOR SEAL.  (M)
